Jump to content

Search the Community

Showing results for tags 'angry'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. In my time through withdrawal i have noticed this. Some people which i used to like, i now dislike very intense. It's almost as if i woke up one day and looked at people very differently (especially some) and in some cases didn't like what i saw, and now i almost feel like i hate them, while prior to wd i had no problem. An example of this is my brothers girlfriend which i had no problem with while on the meds, she wanted to party and drink all the time and i participated in that. Now that i'm off the meds i just see her as this very attention-seeking, immature and annoying person, and i absolutely can't stand her! I have another sister who can't stand her either so i know it's not just me, although my feelings are more ekstreme because of wd. I experienced this disliking thing with other people in my family too. I don't like being so angry and hateful all the time, but I suddenly feel completely different towards some people and i just don't like them. I hope that this eventually can subside, because i was never like this even before the meds, i was much more calm and loving person. Anybody experienced this?
  2. I have been on Zoloft since 2001 and recently two months ago I stopped taking it cold turkey. Ever since then I have been suffering from loss of appetite? Has anyone else experienced that? I am never hungry anymore and I have lost about 6 pounds since. Also, I have experience the worst acne in my life. Break out pimples all over my forehead and chin. I was recently at the doctors because I was having breast pain for an entire month. She told me that it was because of the withdraw from the Zoloft that essentially my body was going through puberty again? I was wondering if anyone else had a hormonal imbalance after quiting Zoloft? Or is it just me? Thank you!
  3. First of all I'd like to say hello to all:) I am Julie, I had severe OCD and I am taking drugs for more than 13 years. I took over the years Prozac-6 years, Fluvoxamine-6 and now my doc change my meds on Cipralex, so I am taking this for 1 year. I noticed the last year that somehow I have changed myself, I am easily irritable, I am angry for small things and I can't get rig of this irritation no matter I do. Please help me! How to get rid of this irritability? Usually I am a calm person who wants to live in peace with everyone. Thanks
×